# SDR 2020FA0000287

- Difficulty date: June 5, 2020
- Submitted: June 9, 2020
- Operation: General aviation
- Aircraft: N208CE
- Make and model: Cessna 208B
- Aircraft serial: 208B0466
- Aircraft time: 16,000 hours, 9,436 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Nut
- Part number: AS5178W03
- Condition: Loose
- Location: Master Cylinder
- Part time: 16,000 hours, 9,436 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE PEDAL DID NOT PROPERLY ACTUATE BRAKES. PEDAL WAS SOFT AND APPLIED LITTLE TO NO BRAKING ACTION ON LEFT BRAKE. CORRECTIVE ACTION. JAM NUT ON HYDRAULIC ELBOW TO BRAKE MASTER CYLINDER LOOSE. TIGHTEN JAM NUT TO ELBOW. NO LEAKS NOTED ON BRAKE MASTER CYLINDER. WORK COMPLIED WITH BY CESSNA C208B CHAPTER 32-41-00 AND 32-40-00.
